# SDR SWAA020061

- Difficulty date: January 10, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 24,646 hours, 21,968 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EEPLS INOP AT ROW 18.  REPAIRED EEPLS WIRES PER MM.
